Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1963, Volume 31, Issue 4

Forms of Engel Functions<694:FOEF>2.0.CO;2-I
p. 694-703

C. E. V. Leser

The properties of various forms of Engel functions satisfying the additivity criterion are investigated. It is suggested that a form of relationship used by H. Working, but recently neglected, offers on balance great advantages. A logical generalisation of it yields a flexible function from which a good fit may be expected for most commodity groups.

Log In To View Full Content